# SDR ASAA2015051411886

- Difficulty date: May 14, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65457788
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CRACKED IN SKIN FWD LWR CORNER NDT VERIFIED.  ACFT GROUNDED.  REPAIRED R2 CRACKED FWD LOWER SKIN IAW SRM 53-00-01-2R-32, REPAIR 32.  THIS REPAIR IS A CATEGORY B REPAIR AND REG INSPECTION WITH THRESHOLD OF 66000 AND INTERVAL OF 24000 FLIGHT CYCLES CURRENT A/C CYCLES 40164.
